# SDR 2003FA0000302

- Difficulty date: March 5, 2003
- Submitted: March 19, 2003
- Operation: General aviation
- Aircraft: N1084V
- Make and model: Mooney M20J
- Aircraft serial: 241131
- Engine: Lyc IO360A3B6
- Propeller: Hartzl HCC3YR
- System (JASC): 6110 · Propeller Assembly
- Part: Case
- Part number: IO360A3B6D
- Condition: Cracked
- Location: Propeller
- Part time: 2,370 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 689 HOUR TSO OF ENGINE AND 689 HOURS SINCE REMOVAL OF 2 BLADE PROPELLER AND INSTALLATION OF 3 BLADE PROPELLER IAW STC.   CASE CRACKED CAUSING AN OIL LEAK.  THE CASE WAS NOT REPAIRABLE.
